# SDR SCNA20211028089

- Difficulty date: October 6, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N825SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34410
- Aircraft time: 46,602 hours, 26,660 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT @STA. 947+11, LBL 49, WL 208. CORROSION ON FLOOR SUPPORT STA 947+11 LBL 49 WL 208 FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS FOUND IN SRM. REMOVED FLOOR SUPPORT IAW SRM 51-40-02-0G-0. INSTALLED NEW FLOOR SUPPORT P/O# 839922/1 I.A.W. SRM 51-40-02-0G-0 REV: 73 AND BOEING DWG 147A5650 REV: A.
